# SDR UALA2011061302905

- Difficulty date: June 13, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 36,509 hours, 15,498 cycles
- Engine: Iae V2527A5
- Engine time: 3,200 hours, 19,164 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS A DENT ON FAN COWL BELOW OIL SERVICE PANEL HAS A DENT.   REPAIRED PER MT-71-012 INSTRUCTIONS.
